Join the 'Maxidex' group to help and get support from people like you.
We found 3 questions associated with the 'Maxidex' topic.
Ive just finished 6 weeks Maxidex treatment for an eye injury. My vision is somewhat blurry still...
Posted 30 Mar 2018 by • 0 answers
... and I have some of the usual Maxidex "side effects". I'm at the eye hospital for regular checks and they are happy with progress. How long after I finish with the Maxidex should I expect the side effects to die down ? Thanks
Posted 13 Mar 2017 by • 0 answers
I've been using Maxidex since Oct.16 after cataract removal and now have vitreous detachment. Has the eye drops caused this. I am still using the drops and I am very worried about using them.,
Posted 28 May 2015 by • 1 answer
Will using this medication for 6 week, 3 times a day cause glaucoma. It's used to treat small granuloma, yet I feel glaucoma is a serious concern. The doctor did not ask to monitor weekly, In fact I will see him 7 weeks later. Does this seem concerning?